# SDR QXEA2025052800228

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 16,987 hours, 11,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2305. EMERGENCY FLOOR LIGHTING STRIP PEELING OFF THE FLOOR. REMOVED FROM SERVICE. RE-INSTALLED PHOTOLUMINESCENT INDICATOR STRIP IAW AMM 33-50-21-400-801-A. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
